# SDR UALA2013052103500

- Difficulty date: May 20, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 64,123 hours, 8,926 cycles
- Engine: Pwa PW4090
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Circuit Card
- Part number: 285W0017102
- Part serial: D00885
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOW CENTER HYDRAULIC DEMAND PUMP NR 2 PRESSURE WHEN COMMANDED ON, OR CENTER DEMAND PUMP NR 2 OVERHEATED.  STATUS MSG-2910007 ACTIVE ER MODE MSG-2911110 INACTV CL MODE MSG-2910490 ACTIVE ER MODE MSG-2910490 ACTIVE ER MODE.   REPLACED HYD CL CARD IAW MM 29-11-50 PG401.  INSTALLATION TEST PASSED. HEATER TEST ALSO PASSED. HYD DEMAND C2 PUMP INOP. REPLACED HYDIM CARD.
